zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Regularity criteria for the Navier-Stokes-Landau-Lifshitz system. (English) Zbl 1180.35406
Summary: We study regularity criteria for the Navier-Stokes-Landau-Lifshitz system. Using delicate estimates, the regularity criteria for smooth solution of Navier-Stokes-Landau-Lifshitz system in Besov spaces and the multiplier spaces are obtained. The Navier-Stokes-Landau-Lifshitz system is coupled system of the Navier-Stokes equation and Landau-Lifshitz system, our results generalize the related results for Navier-Stokes equation and Landau-Lifshitz system to our system.

35Q30Stokes and Navier-Stokes equations
76D05Navier-Stokes equations (fluid dynamics)
76D03Existence, uniqueness, and regularity theory
35B35Stability of solutions of PDE
Full Text: DOI
[1] Kim, H.: A blow-up criterion for the nonhomogeneous incompressible Navier -- Stokes equations, SIAM J. Math. anal. 37, 1417-1434 (2006) · Zbl 1141.35432 · doi:10.1137/S0036141004442197
[2] Kozono, H.; Ogawa, T.; Taniuchi, Y.: The critical Sobolev inequalities in Besov spaces and regularity criterion to some semilinear evolution equations, Math. Z. 242, 251-278 (2002) · Zbl 1055.35087 · doi:10.1007/s002090100332
[3] Ogawa, T.: Sharp Sobolev inequality of logarithmic type and the limiting regularity condition to the harmonic heat flow, SIAM J. Math. anal. 34, No. 6, 1318-1330 (2003) · Zbl 1036.35082 · doi:10.1137/S0036141001395868
[4] Maz’ya, V. G.: On the theory of the n-dimensional Schrödinger operator, Izv. akad. Nauk SSSR (Ser. Mat.) 28, 1145-1172 (1964) · Zbl 0148.35602
[5] Lemarié-Rieusset, P. G.: Recent developments in the Navier -- Stokes problem, (2002) · Zbl 1034.35093
[6] Maz’ya, V. G.; Shaposhnikova, T. O.: Theory of multipliers in spaces of differentiable functions, Monogr. stud. Math. 23 (1985) · Zbl 0645.46031
[7] Lin, F. H.; Liu, C.: Static and dynamic theories of liquid crystals, J. partial differential equations 14, 289-330 (2001) · Zbl 06424657
[8] Triebel, H.: Theory of function spaces II, (1992) · Zbl 0763.46025
[9] Machihara, S.; Ozawa, T.: Interpolation inequalities in Besov spaces, Proc. amer. Math. soc. 131, No. 5, 1553-1556 (2002) · Zbl 1022.46018 · doi:10.1090/S0002-9939-02-06715-1
[10] Meyer, Y.: Oscillating patterns in some nonlinear evolution equations, Lecture notes in math. 1871 (2006) · Zbl 05551757
[11] Temam, R.: Navier -- Stokes equations, (1977)